Skip to main content
placeholder image

Hypoellipticity of the a-Neumann problem at exponentially degenerte points

Journal Article


Download full-text (Open Access)

Abstract


Authors


  •   Baracco, Luca (external author)
  •   Khanh, Tran Vu
  •   Zampieri, Giuseppe (external author)

Publication Date


  • 2014

Citation


  • Baracco, L., Khanh, T. & Zampieri, G. (2014). Hypoellipticity of the ¯∂-Neumann problem at a point of infinite type. The Asian Journal of Mathematics, 18 (4), 623-632.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=5549&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4528

Number Of Pages


  • 9

Start Page


  • 623

End Page


  • 632

Volume


  • 18

Issue


  • 4

Place Of Publication


  • United States

Abstract


Authors


  •   Baracco, Luca (external author)
  •   Khanh, Tran Vu
  •   Zampieri, Giuseppe (external author)

Publication Date


  • 2014

Citation


  • Baracco, L., Khanh, T. & Zampieri, G. (2014). Hypoellipticity of the ¯∂-Neumann problem at a point of infinite type. The Asian Journal of Mathematics, 18 (4), 623-632.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=5549&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4528

Number Of Pages


  • 9

Start Page


  • 623

End Page


  • 632

Volume


  • 18

Issue


  • 4

Place Of Publication


  • United States